RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 989–1002 (Mi izv3037)  

Representations of inverse semigroups by partial one-to-one transformations

I. S. Ponizovskii


Full text: PDF file (1091 kB)

Bibliographic databases:
Received: 03.05.1962

Citation: I. S. Ponizovskii, “Representations of inverse semigroups by partial one-to-one transformations”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 989–1002

Citation in format AMSBIB
\Bibitem{Pon64}
\by I.~S.~Ponizovskii
\paper Representations of inverse semigroups by partial one-to-one transformations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 989--1002
\mathnet{http://mi.mathnet.ru/izv3037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=169936}
\zmath{https://zbmath.org/?q=an:0146.03101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3037
  • http://mi.mathnet.ru/eng/izv/v28/i5/p989

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:100
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019